# SDR AUS20020372

- Difficulty date: April 18, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cam
- Part number: 65B156398
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A TRANSIT INSPECTION, A FLAP ROD WAS FOUND PROTRUDING FROM THE NR 7 FLAP TRACK FAIRING.INVESTIGATION FOUND THE AFT FLAP SEQUENCING ROD BROKEN AND THE 'GENEVA' CAM MECHANISM SHEARED.
